# SDR AUS20030872

- Difficulty date: August 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING VENT TANK SKIN ATTACHMENT FLANGES AND WEBS OF STIFFENERSNO9, NR 10 AND NR 11 CORRODED BEYOND LIMITS. LOWER SECTION OF REAR SPAR ALSO CORRODED.
